VOL. 15 · NO. 2 | December 1992
 
VIEW ALL ABSTRACTS +
Articles
Kazuo YOKOYAMA
Tokyo J. Math. 15 (2), 247-279, (December 1992) DOI: 10.3836/tjm/1270129455
Akio HATTORI
Tokyo J. Math. 15 (2), 281-296, (December 1992) DOI: 10.3836/tjm/1270129456
No abstract available
Ippei ISHII
Tokyo J. Math. 15 (2), 297-312, (December 1992) DOI: 10.3836/tjm/1270129457
No abstract available
Soji KANEYUKI
Tokyo J. Math. 15 (2), 313-325, (December 1992) DOI: 10.3836/tjm/1270129458
No abstract available
Mahito KOBAYASHI
Tokyo J. Math. 15 (2), 327-349, (December 1992) DOI: 10.3836/tjm/1270129459
No abstract available
Kenzo KOMATSU
Tokyo J. Math. 15 (2), 351-356, (December 1992) DOI: 10.3836/tjm/1270129460
No abstract available
Yoshiyuki OHYAMA
Tokyo J. Math. 15 (2), 357-363, (December 1992) DOI: 10.3836/tjm/1270129461
No abstract available
Takeshi KAWAZOE
Tokyo J. Math. 15 (2), 365-379, (December 1992) DOI: 10.3836/tjm/1270129462
No abstract available
Makoto SAKAKI
Tokyo J. Math. 15 (2), 381-388, (December 1992) DOI: 10.3836/tjm/1270129463
No abstract available
Takao SASAI
Tokyo J. Math. 15 (2), 389-407, (December 1992) DOI: 10.3836/tjm/1270129464
No abstract available
Jun TOMIYAMA
Tokyo J. Math. 15 (2), 409-417, (December 1992) DOI: 10.3836/tjm/1270129465
No abstract available
Yoshihiro SEKINE
Tokyo J. Math. 15 (2), 419-430, (December 1992) DOI: 10.3836/tjm/1270129466
Takahiro HAYASHI
Tokyo J. Math. 15 (2), 431-435, (December 1992) DOI: 10.3836/tjm/1270129467
No abstract available
Dionyssios LAPPAS
Tokyo J. Math. 15 (2), 437-440, (December 1992) DOI: 10.3836/tjm/1270129468
No abstract available
Sheel Sindhu PANDEY
Tokyo J. Math. 15 (2), 441-450, (December 1992) DOI: 10.3836/tjm/1270129469
Angel FERRÁNDEZ, Pascual LUCAS
Tokyo J. Math. 15 (2), 451-459, (December 1992) DOI: 10.3836/tjm/1270129470
No abstract available
Tamio HARA
Tokyo J. Math. 15 (2), 461-474, (December 1992) DOI: 10.3836/tjm/1270129471
No abstract available
Tadashi NAGANO, Makiko SUMI
Tokyo J. Math. 15 (2), 475-482, (December 1992) DOI: 10.3836/tjm/1270129472
No abstract available
Hiroshi ASANO, Soji KANEYUKI
Tokyo J. Math. 15 (2), 483-484, (December 1992) DOI: 10.3836/tjm/1270129473
No abstract available
Back to Top